Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Checking the odd Goldbach conjecture up to $10^{20}$
HTML articles powered by AMS MathViewer

by Yannick Saouter PDF
Math. Comp. 67 (1998), 863-866 Request permission


Vinogradov’s theorem states that any sufficiently large odd integer is the sum of three prime numbers. This theorem allows us to suppose the conjecture that this is true for all odd integers. In this paper, we describe the implementation of an algorithm which allowed us to check this conjecture up to $10^{20}$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 11P32
  • Retrieve articles in all journals with MSC (1991): 11P32
Additional Information
  • Yannick Saouter
  • Affiliation: IRISA, Campus de Beaulieu, F-35042 Rennes Cédex, France
  • Email:
  • Received by editor(s): March 19, 1996
  • Received by editor(s) in revised form: October 16, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Math. Comp. 67 (1998), 863-866
  • MSC (1991): Primary 11P32
  • DOI:
  • MathSciNet review: 1451327